# SDR VE7A2014061100001

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 7,244 hours, 12,385 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 763844
- Part serial: G02762782
- Condition: Overheated
- Location: Zone 100
- Part time: 132 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON RETURN FLIGHT, SULFUR LIKE FUMES WERE COMING FROM THE AIR CONDITIONER VENTS.  SMELL WENT AWAY WHEN THE AIR CONDITIONER IS TURNED OFF.  LT SYS OFF & COMPLETED FLIGHT WITHOUT INCIDENT.  INSPECTED ACFT & NOTICED ACFT BATTERY VERY HOT & THE SULFUR SMELL IS FROM BATTERY.  REPLACED BATTERY, ALL CHECKED GOOD.  ACFT RETURNED TO SERVICE.
